MathSciNet Relay Station
MathSciNet bibliographic data
MR286767 (44 #3976) 10.48
Andrews, George E. On a theorem of Schur and Gleissberg. Arch. Math. (Basel) 22 1971 165–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement